Browse Title Index

Issue Title
Vol 7, No 1 (2016) Optimal Approximate Solution for Generalized Contraction Mappings Abstract   PDF
Somayya Komal, Nazra Sultana, Azhar Hussain, Poom Kumam
Vol 9, No 3 (2018) Optimal Configuration of An Annular Sector Duct Filled With Porous Media Abstract   PDF
Hafsa Hareem, Mazhar Iqbal
Vol 3, No 1 (2012) Order Bounded Elements of Topological *-algebras Abstract   PDF
C. Trapani
Vol 8, No 2 (2017) Parameterized Gregory Formula Abstract   PDF
N. Khelil, L. Djerou
Vol 10, No 1 (2019) Parameters of Quadratic Residue Digraphs over Certain Finite Fields Abstract   PDF
Louis Beaugris
Vol 1, No 3 (2010) Periodic Boundary Value Problems for the Second Order Impulsive Differential Equations Abstract   PDF
Chatthai Thaiprayoon, Jessada Tariboon, Preya Khumsup
Vol 3, No 3 (2012) Periodic Wavelets in Walsh Analysis Abstract   PDF
Yu. A. Farkov
Vol 2, No 2 & 3 (2011) Perturbation of A Nonlinear Elliptic Biological Interacting Model with Multiple Species Abstract   PDF
Joon Hyuk Kang
Vol 7, No 1 (2016) Polynomial \(G_L\), Yang-Baxter Equation and Quantum Group \(SL(2)_q\) Abstract   PDF
İsmet Altıntaş, Kemal Taskopru
Vol 4, No 2 (2013) Pontryagin's Maximum Principle of Optimal Control Governed by A Convection Diffusion Equation Abstract   PDF
Youjun Xu, Huilan Wang, Yanqi Liu
Vol 10, No 1 (2019) Portfolio Optimization using the Optimized \(\alpha\) in Renyi Entropy Abstract   PDF
Alireza Sajedi, Gholamhossein Yari
Vol 1, No 2 (2010) Power Series Method for Linear Partial Differential Equations of Fractional Order Abstract   PDF
Muhammet Kurulay, Mustafa Bayram
Vol 3, No 1 (2012) Preface Abstract   PDF
Lourdes Palacios, Shiv Kumar Kaushik
Vol 3, No 3 (2012) Preface Abstract   PDF
Shiv K. Kaushik, Richard A. Zalik
Vol 7, No 3 (2016) Preface Abstract   PDF
Poom Kumam, Yeol Je Cho, Dhananjay Gopal
Vol 9, No 1 (2018) Preface Abstract   PDF
Muhammad Usman Ali, Mihai Postolache, Ishak Altun, Tayyab Kamran
Vol 9, No 2 (2018) Projectively Vanishing Nearly Cosymplectic Manifold Abstract   PDF
Habeeb M. Abood, Nawaf J. Mohammed
Vol 9, No 4 (2018) Properties of a Composition of Exponential and Ordinary Generating Functions Abstract   PDF
Dmitry V. Kruchinin, Yuriy V. Shablya, Vladimir V. Kruchinin, Alexander A. Shelupanov
Vol 9, No 4 (2018) Properties of Some Dynamic Partial Integrodifferential Equations on Time Scales Abstract   PDF
Deepak B. Pachpatte
Vol 9, No 4 (2018) Refinements and Reverses of Operator Callebaut Inequality Involving Tracy-Singh Products and Khatri-Rao Products Abstract   PDF
Arnon Ploymukda, Pattrawut Chansangiam
Vol 10, No 1 (2019) Regularity of Linear Hypersubstitutions for Algebraic Systems of Type \(((n),(m))\) Abstract   PDF
Thodsaporn Kumduang, Sorasak Leeratanavalee
Vol 10, No 1 (2019) Relation-Theoretic Common Fixed Point Theorems for a Pair of Implicit Contractive Maps in Metric Spaces Abstract   PDF
Kanayo Stella Eke, Bijan Davvaz, Jimevwo Godwin Oghonyon
Vol 3, No 1 (2012) Representation of Topological Algebras by Projective Limit of Fréchet Algebras Abstract   PDF
Mati Abel
Vol 10, No 1 (2019) Roughness Applied to Generalized \(\Gamma\)-ideals of Ordered LA \(\Gamma\)-Semigroups Abstract   PDF
Moin Akhtar Ansari
Vol 10, No 3 (2019) Semi Unit Graphs of Commutative Semi Rings Abstract   PDF
Yaqoub Ahmed, M. Aslam
Vol 8, No 1 (2017) Several Inequalities for Khatri-Rao Products of Hilbert Space Operators Abstract   PDF
Arnon Ploymukda, Pattrawut Chansangiam
Vol 9, No 3 (2018) Shape Preservation of the Stationary 4-Point Quaternary Subdivision Schemes Abstract   PDF
Khurram Pervez
Vol 3, No 3 (2012) Shift Invariant Spaces and Shift Generated Dual Frames for Local Fields Abstract   PDF
A. Ahmadi, A. Askari Hemmat
Vol 4, No 3 (2013) Solutions for Some Elliptic Problems with Double Resonance Abstract   PDF
Aixia Qian
Vol 9, No 4 (2018) Solutions of Integral Nonclassical Ordinary Differential Equations Via Contractor Maps Abstract   PDF
S. A. Bishop, K. S. Eke, H. Akewe, G. Okeke
Vol 8, No 3 (2017) Solvability, Unique Solvability, and Representation of Solutions for Systems of Coupled Linear Matrix Equations Abstract   PDF
Thitison Nuchniyom, Pattrawut Chansangiam
Vol 8, No 3 (2017) Solving Differential Equations by New Optimized MRA & Invariant Solutions Abstract   PDF
Hamid Reza Yazdani, Mehdi Nadjakhah
Vol 9, No 4 (2018) Solving Nonlinear Integro-Differential Equations Using the Combined Homotopy Analysis Transform Method With Adomian Polynomials Abstract   PDF
Nahid Khanlari, Mahmoud Paripour
Vol 6, No 2 (2015) Some Combinatorial Identities of \(q\)-Harmonic and \(q\)-Hyperharmonic Numbers Abstract   PDF
Can Kızılateş, Naim Tuğlu
Vol 7, No 3 (2016) Some Common Fixed Point on Generalized Cyclic Contraction Mappings with Implicit Relation and Its Applications Abstract   PDF
Nantaporn Chuensupantharat, Poom Kumam
Vol 10, No 2 (2019) Some Fixed Point of Hardy-Rogers Contraction in Generalized Complex Valued Metric Spaces Abstract   PDF
Issara Inchan, Urairat Deepan
Vol 9, No 4 (2018) Some Fixed Point Theorems in C-complete Complex Valued Metric Spaces Abstract   PDF
Anil Kumar Dubey, Shweta Bibay, R. P. Dubey, M. D. Pandey
Vol 9, No 1 (2018) Some Higher Order Algorithms for Solving Fixed Point Problems Abstract   PDF
Asif Waheed, Syed Tauseef Mohyud Din, Muhammad Zeb, Muhammad Usman
Vol 9, No 4 (2018) Some Infinite Sums Related to the \(k\)-Fibonacci Numbers Abstract   PDF
Onur Karaoğlu, Kemal Uslu
Vol 7, No 2 (2016) Some New Contra-Continuous Functions in Topology Abstract   PDF
Md. Hanif Page, P. G. Patil
Vol 8, No 3 (2017) Some Remarks on the 2-Distance-Balanced Graphs Abstract   PDF
Hassan Kharazi, Mehdi Alaeiyan
Vol 9, No 2 (2018) Some Results of the Normal Intersection Graph of a Group Abstract   PDF
Ali Iranmanesh, Elham Aboomahigir
Vol 3, No 3 (2012) Some Smooth Compactly Supported Tight Framelets Abstract   PDF
A. San Antolín, R. A. Zalik
Vol 7, No 2 (2016) Some Stability Charts of A Neural Field Model of Two Neural Populations Abstract   PDF
Berrak Özgür, Ali Demir
Vol 3, No 1 (2012) Some Varieties of Quasigroups, Loops and their Parastrophes Abstract   PDF
P. Plaumann, L. Sabinina, L. Sbitneva
Vol 9, No 4 (2018) SO\((3,\mathbb{C})\) Representation and Action on a Homogeneous Space in \(\mathbb{C}^3\) Abstract   PDF
Emilija Celakoska, Vesna Celakoska-Jordanova, Dushan Chakmakov
Vol 7, No 1 (2016) Spaces of Series Summable by Absolute Cesàro and Matrix Operators Abstract   PDF
Mehmet Ali Sarıgöl
Vol 3, No 1 (2012) Spectral Conditions for Composition Operators on Algebras of Functions Abstract   PDF
J. Johnson, T. Tonev
Vol 3, No 3 (2012) Spectral Properties for Pseudodifferential Operators via Weighted Modulation Spaces Abstract   PDF
A. Askari-Hemmat, Z. Rahbani
Vol 3, No 3 (2012) Splines with Minimal Defect and Decomposition Matrices Abstract   PDF
A. A. Makarov
201 - 250 of 284 Items << < 1 2 3 4 5 6 > >> 

eISSN 0975-8607; pISSN 0976-5905